# SDR R61A201907190762

- Difficulty date: July 21, 2019
- Submitted: July 25, 2019
- Operation: Air carrier
- Aircraft: N129HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000211
- Aircraft time: 29,252 hours, 2,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE DURING HEAVY CHECK - MAJOR - CORRSION FOUND, INSIDE AFT GIRT BAR FITTING CUTOUT, WHILE PERFORMING 170EO-53-14-0002 L1 DOOR LOWER BEAM REWORK.  REMOVED AND INSTALLED A NEW L1 DOOR THRESHOLD, RESTORED PROTECTIVE FINISH REF SRM 51-40-08 AND 51-23-00. PO 248958. SEE WIPS AND TASK FOR ALL WORK PERFORMED WITH THE REPLACEMENT OF THE L1 THRESHOLD.
